Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 22, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 11, 2015, 10:37 PM EDT for 4 counties in Pennsylvania. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2015, 10:37 PM EDT (02:37 UTC)
- Expired
- May 11, 2015, 11:15 PM EDT
- In force
- 38 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Blair County, PA, Cambria County, PA, Centre County, PA, Clearfield County, PA
The radar
The State College radar (KCCX), 40 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 10:40 PM EDT | TSTM WND DMG | Grampian, PA | TREES AND WIRES DOWN. |
| May 11, 10:50 PM EDT | TSTM WND DMG | Houtzdale, PA | TREES AND WIRES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 2.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 473 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1868 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
729
WUUS51 KCTP 120237
SVRCTP
PAC013-021-027-033-120315-
/O.NEW.KCTP.SV.W.0022.150512T0237Z-150512T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1037 PM EDT MON MAY 11 2015
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BLAIR COUNTY IN CENTRAL PENNSYLVANIA...
CENTRAL CAMBRIA COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHWESTERN CENTRE COUNTY IN CENTRAL PENNSYLVANIA...
CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 1115 PM EDT
* AT 1037 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR FALLS
CREEK TO NEAR CURWENSVILLE TO NEAR LORETTO TO NEAR DAVIDSVILLE...
AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
ALTOONA...JOHNSTOWN...DUBOIS...CLEARFIELD...HOLLIDAYSBURG...
TYRONE...EBENSBURG...PORTAGE...SANDY...PHILIPSBURG...WOODLAND...
ROARING SPRING...CURWENSVILLE...BALD EAGLE...MARTINSBURG...
LAKEMONT...BELLWOOD...PATTON...CRESSON AND GALLITZIN.
FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
DUBOIS AND SNOW SHOE EXITS...SPECIFICALLY FROM MILE MARKERS 98 TO
133.
THIS INCLUDES INTERSTATE 99 FROM MILE MARKERS 18 TO 55.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
&&
LAT...LON 4053 7871 4093 7866 4106 7880 4120 7877
4122 7865 4125 7864 4120 7832 4112 7821
4086 7810 4073 7813 4068 7822 4062 7817
4056 7820 4054 7818 4029 7834 4035 7898
TIME...MOT...LOC 0237Z 269DEG 33KT 4118 7887 4094 7856 4053 7862 4019
7894
$$
DEVOIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 10:06 PM EDT, 31 minutes earlier.
Area forecast discussion, May 11, 10:06 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1006 PM EDT MON MAY 11 2015 .SYNOPSIS... SUMMERTIME WARMTH AND HUMIDITY WILL COME TO AN END LATE TONIGHT AND TUESDAY AS A VIGOROUS UPPER TROF AND ASSOCIATED COLD FRONT CROSSES THE REGION. A FAIRLY WELL-ORGANIZED BAND OF SHOWERS AND ISOLATED THUNDERSTORMS WILL MOVE INTO THE WEST TONIGHT AS THE FRONT MOVES THROUGH. COOLER...DRIER AND WINDY CONDITIONS WILL ARRIVE DURING THE DAYLIGHT HOURS TUESDAY...AND LAST THROUGH WEDNESDAY NIGHT. MILDER CONDITIONS WILL RETURN FOR THURSDAY AND FRIDAY AND CONTINUE THIS WEEKEND AS ANOTHER UPPER RIDGE BUILDS ACROSS THE REGION. && .NEAR TERM /UNTIL 7 AM TUESDAY MORNING/... STORMS MOVING INTO/THROUGH THE WRN MTNS AND ONE SVR CELL PRODUCED DAMAGE IN SW WARREN CO. THE CELLS ARE WEAKENING ON THE WHOLE AND ANTICIPATE WATCH TRIMMING TO COMMENCE SOON. MSO MDLS CONTINUE TO MAKE NO PRECIP TO THE SE OF AOO/UNV/IPT OVERNIGHT. LEFT IN JUST A 20 POP FOR AN HR OR TWO FOR THAT AREA. ACTUAL COLD FRONT IS BACK IN INDIANA STATE...WHILE THE ADVANCE TROUGH IS MOVING IN FROM THE WEST NOW. THIS COULD TOUCH OFF A FEW MORE SHOWERS LATE TONIGHT/BEFORE SUNRISE IN THE WEST...BUT STABILITY WILL BE HIGHEST AROUND THAT TIME. WILL KEEP A BREAK IN PRECIP FOR MOST AREAS LATER TONIGHT AND JUST A 20 POP N THE WEST BEFORE 12Z. TONIGHT WILL LIKELY BE THE WARMEST NIGHT OF OUR RECENT STRING OF WARM NIGHTS...DUE TO SURGING LOW LVL MOISTURE AND INCREASING CLOUD COVER. && .SHORT TERM /7 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... FRONT CLEARS SOUTHEASTERN COUNTIES EARLY TUESDAY...WITH WINDY AND DRIER CONDITIONS IN STORE FOR MOST OF THE REGION. MODEL FORECAST SOUNDINGS INDICATE MODERATE MIXING POTENTIAL WITH MANY AREAS SEEING 30-35 MPH GUSTS OR HIGHER. EXPECT HIGHER TERRAIN OF THE NORTH AND WEST TO SEE SCT -SHRA...WHILE CENTRAL AND SOUTHEAST AREAS REMAIN PARTLY SUNNY AND DRY. HIGHS WILL RANGE FROM THE UPPER 60S NORTHWEST TO THE LOWER 80S LOWER SUSQ RIVER VALLEY. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... STILL LOOKING AT A FEW SHOWERS ACROSS THE NORTH TUESDAY NIGHT INTO WED...WITH THE COLD AIR ALOFT. IT WILL BE BREEZY AND COLDER FROM LATE TUE INTO THU MORNING. LATER SHIFTS WILL NEED TO MONITOR THE NEED FOR FROST AND FREEZE PRODUCTS. MID SHIFT INSERTED SHOWERS INTO THE FCST FOR FRIDAY INTO SAT. THIS BASED ON WEAK SYSTEM DROPPING SE. WHILE MOISTURE MAY BE LIMITED...DIRECTIONAL SHEAR WILL BE THERE. I DID CUT BACK ON THE SHOWERS SOME ON THE FIRST PART OF FRIDAY. DID ADJUST POPS SOME FOR SUNDAY...AS SYSTEM DROPS SE OF OUR AREA...DID CUT BACK SOME. FOR MONDAY...ADJUSTED POPS SOME MORE...AS WE WILL BE ON THE EASTERN AND NORTHERN EDGE OF THE WARM ADVECTION. && .AVIATION /02Z TUESDAY THROUGH SATURDAY/... VFR CURRENTLY OVER CENTRAL PENNSYLVANIA WILL BREAK DOWN OVER THE NEXT FEW HOURS AS A STRONG LINE OF SHOWERS AND THUNDERSTORMS ASSOCIATED WITH AN APPROACHING COLD FRONT TRACKS ACROSS ALL AIRFIELDS LATE TONIGHT THROUGH EARLY TUE...BRINGING MORE WIDESPREAD MVFR CIGS/VSBYS AND SHOWERS AND THUNDERSTORMS. HAVE GENERALLY LEFT AIRPORTS VFR WITH TEMPORARY RESTRICTIONS IN AND AROUND THE QUICKLY MOVING STORMS. EXPECT WIND SHIFTS TO THEW WEST WITH GUTSY IN THE 20 TO 30MPH POSSIBLE. BFD SHOULD BE THE FIRST AIRPORT AFFECTED WITH JST FOLLOWING BEHIND. THE REMAINDER TAFS WILL THEN BE AFFECTED FROM 04Z TO 06Z WEST TO EAST. ANY RAIN AND RESIDUAL MOISTURE COULD COUPLE TO ALLOW FOR PATCHY FOG TUESDAY MORNING. HOWEVER WITH THE PREDOMINATE FLOW SHIFTING TO THE NORTHWEST EXPECT WINDY AND DRIER CONDITIONS TO ARRIVE LATER TUE MORNING...WITH MVFR CIGS POSSIBLE IN THE NORTHWEST AND MAINLY VFR CONDS ELSEWHERE. OUTLOOK... MON...SCT-NUMEROUS AFTERNOON AND EARLY NIGHTTIME TSRA IMPACTS POSSIBLE. PATCHY MVFR TO IFR IN FOG LATE. TUE...MORNING LOW CLOUDS AND FOG POSSIBLE...THEN BREEZY AND LESS HUMID WITH AREAS OF MVFR CIGS ACROSS THE NRN AND WRN MTNS. WED-THU...VFR. FRI-SAT...MVFR WITH SCT MAINLY AFTERNOON SHRA/TSRA. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DEVOIR NEAR TERM...DANGELO SHORT TERM...DEVOIR LONG TERM...MARTIN AVIATION...DEVOIR/CERU/RXR
Hazardous weather outlook, May 11, 10:22 PM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1022 PM EDT MON MAY 11 2015 PAZ019-025>028-034>036-045-046-049>053-056>059-063>066-130230- SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON- FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 1022 PM EDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ005-006-010-011-130230- MCKEAN-POTTER-ELK-CAMERON- 1022 PM EDT MON MAY 11 2015 ...SEVERE THUNDERSTORM WATCH 168 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. FROST IS POSSIBLE THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-130230- WARREN- 1022 PM EDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. FROST IS POSSIBLE THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ012-017-018-024-033-037-041-042-130230- NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-CAMBRIA-SOMERSET-TIOGA- NORTHERN LYCOMING-SULLIVAN- 1022 PM EDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. FROST IS POSSIBLE THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 11, 4:56 PM EDT, 5 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
456 PM EDT MON MAY 11 2015
PAZ026-034-035-112145-
BEDFORD PA-FULTON PA-HUNTINGDON PA-
456 PM EDT MON MAY 11 2015
...SPECIAL WEATHER STATEMENT...
AT 454 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
WELLS TANNERY...MOVING EAST AT 25 MPH.
30 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
WATERFALL AND COALDALE AROUND 500 PM EDT.
ROCKHILL FURNACE AROUND 515 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CASSVILLE...BROAD TOP
CITY...COALMONT...HOPEWELL AND ORBISONIA.
THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 165 TO 174.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4015 7835 4038 7794 4019 7777 4017 7780
4010 7784 4000 7823
TIME...MOT...LOC 2054Z 240DEG 49KT 4012 7821
MARTINSpecial weather statement, May 11, 5:03 PM EDT, 5 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
503 PM EDT MON MAY 11 2015
PAZ045-046-049-052-112200-
SOUTHERN CLINTON PA-UNION PA-SOUTHERN LYCOMING PA-NORTHUMBERLAND PA-
503 PM EDT MON MAY 11 2015
...A THUNDERSTORM WITH VERY HEAVY RAIN WILL AFFECT SOUTHERN
CLINTON...UNION...SOUTHERN LYCOMING...AND NORTHUMBERLAND COUNTIES
UNTIL 600 PM EDT...
AT 503 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM WITH VERY
HEAVY RAIN NEAR AVIS...MOVING EAST AT 20 MPH.
40 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
THUNDERSTORM.
LOCATIONS IMPACTED INCLUDE...
MILTON...LEWISBURG...JERSEY SHORE...CARROLL...WATSONTOWN...
MONTGOMERY...LINNTOWN...AVIS...NEW COLUMBIA...MONTANDON...
ALLENWOOD...SPRUCE RUN RESERVOIR...DELAWARE RUN...ELIMSPORT...
COLLOMSVILLE...WEST MILTON...OVAL...MCEWENSVILLE AND BUCKNELL.
FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
LOGANTON AND LIMESTONEVILLE EXITS...SPECIFICALLY FROM MILE MARKERS
189 TO 213.
THIS INCLUDES INTERSTATE 180 FROM MILE MARKERS 1 TO 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE RAINFALL IS ALSO OCCURRING WITH THIS THUNDERSTORM...AND MAY
LEAD TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4093 7685 4103 7716 4104 7715 4103 7717
4109 7735 4121 7734 4122 7732 4118 7676
TIME...MOT...LOC 2103Z 280DEG 18KT 4115 7729
CERUSpecial weather statement, May 11, 9:16 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
916 PM EDT MON MAY 11 2015
PAZ004-120215-
WARREN PA-
916 PM EDT MON MAY 11 2015
...STRONG THUNDERSTORMS WILL AFFECT WARREN COUNTY UNTIL 1015 PM
EDT...
AT 916 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR RICEVILLE TO NEAR
WEST HICKORY TO CLARION... AND MOVING NORTHEAST AT 35 MPH.
40 MPH WIND GUSTS AND HEAVY DOWNPOURS WILL BE POSSIBLE WITH THESE
STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
COLUMBUS AROUND 935 PM EDT.
SPRING CREEK AROUND 940 PM EDT.
CHAPMAN STATE PARK AROUND 945 PM EDT.
SHEFFIELD AND LOTTSVILLE AROUND 950 PM EDT.
KINZUA DAM AROUND 1000 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE STARBRICK...
CLARENDON...TIDIOUTE...SUGAR GROVE AND BEAR LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4200 7892 4185 7891 4183 7892 4183 7895
4162 7896 4162 7961 4198 7961 4200 7957
TIME...MOT...LOC 0116Z 236DEG 32KT 4179 7978 4155 7937 4121 7939
DEVOIRSpecial weather statement, May 11, 9:45 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
945 PM EDT MON MAY 11 2015
PAZ004-005-010-011-120230-
WARREN PA-MCKEAN PA-CAMERON PA-ELK PA-
945 PM EDT MON MAY 11 2015
...STRONG THUNDERSTORMS WILL AFFECT WARREN...MCKEAN...CAMERON...AND
ELK COUNTIES UNTIL 1030 PM EDT...
AT 945 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR LUDLOW TO NEAR PORTLAND MILLS TO NEAR CLEAR
CREEK STATE PARK...AND MOVING NORTHEAST AT 65 MPH.
45 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
KANE...WETMORE AND JAMES CITY AROUND 950 PM EDT.
WESTLINE AROUND 955 PM EDT.
JOHNSONBURG...WILCOX AND PORTLAND MILLS AROUND 1000 PM EDT.
RIDGWAY...EAST BRANCH DAM AND CYCLONE AROUND 1005 PM EDT.
SMETHPORT...REW AND CROSBY AROUND 1010 PM EDT.
ST. MARYS...PORT ALLEGANY AND BETULA AROUND 1015 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE LEWIS RUN...
UNIVERSITY OF PITTSBURGH - BRADFORD...ELDRED...MOUNT JEWETT AND
BRADFORD AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4200 7821 4149 7820 4144 7838 4134 7891
4138 7897 4135 7902 4135 7908 4134 7909
4142 7909 4143 7906 4145 7906 4144 7905
4145 7905 4145 7898 4144 7896 4162 7896
4163 7900 4200 7892
TIME...MOT...LOC 0145Z 247DEG 59KT 4168 7896 4144 7896 4130 7915
DEVOIRLocal storm report, May 11, 9:56 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
956 PM EDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND DMG TIDIOUTE 41.68N 79.40W
05/11/2015 WARREN PA 911 CALL CENTER
TWO TREES DOWN.
&&
EVENT NUMBER CTP1500040
JMCSpecial weather statement, May 11, 10:04 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1004 PM EDT MON MAY 11 2015
PAZ017-024-025-120300-
CLEARFIELD PA-CAMBRIA PA-BLAIR PA-
1004 PM EDT MON MAY 11 2015
...STRONG THUNDERSTORMS WILL AFFECT CLEARFIELD...CAMBRIA...AND BLAIR
COUNTIES UNTIL 1100 PM EDT...
AT 1004 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR NEW BETHLEHEM TO NEAR BLACK LICK...AND
MOVING EAST AT 40 MPH.
40 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
BELSANO AROUND 1025 PM EDT.
NANTY-GLO AROUND 1030 PM EDT.
EBENSBURG AND NORTHERN CAMBRIA AROUND 1040 PM EDT.
LORETTO...HASTINGS AND CARROLLTOWN AROUND 1045 PM EDT.
PATTON AROUND 1050 PM EDT.
DUBOIS...SANDY AND PRINCE GALLITZIN STATE PARK AROUND 1055 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE LUMBER CITY...
TUNNELHILL...SAINT FRANCIS UNIVERSITY...MT. ALOYSIUS COLLEGE AND
PEOPLES NATURAL GAS FIELD.
FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
DUBOIS AND PENFIELD EXITS...SPECIFICALLY FROM MILE MARKERS 97 TO 107.
THIS INCLUDES INTERSTATE 99 FROM MILE MARKERS 29 TO 34.
LAT...LON 4072 7880 4113 7880 4120 7877 4121 7869
4119 7865 4097 7844 4045 7836 4043 7895
TIME...MOT...LOC 0204Z 256DEG 33KT 4105 7939 4050 7915
DEVOIRThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 9:16 PM EDT | Special Weather Statement | CTP | Warren | 59 min |
| May 11, 9:26 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 49 min |
| May 11, 9:45 PM EDT | Special Weather Statement | CTP | Elk, McKean | 45 min |
| May 11, 10:04 PM EDT | Special Weather Statement | CTP | Cambria, Clearfield | 56 min |
| May 11, 10:53 PM EDT | Special Weather Statement | CTP | Cameron, Potter | 52 min |
| May 11, 10:59 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Lycoming, Potter, Tioga | 61 min |
| May 11, 11:06 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cameron, Centre, Clearfield, Clinton, Huntingdon and 1 more | 54 min |
| May 11, 11:59 PM EDT | Special Weather Statement | CTP | Clinton, Huntingdon, Juniata, Lycoming, Mifflin, Perry and 3 more | 61 min |
| May 12, 12:11 AM EDT | Special Weather Statement | CTP | Franklin | 64 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.